# SDR AALA20131101005

- Difficulty date: November 1, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N692AA
- Make and model: Boeing 757223
- Aircraft serial: 26972
- Aircraft time: 71,194 hours, 19,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT, BODY STATION 1600, STRINGER 25RT.  FRAME UPPER CAP DENTED. REPAIRED FRAME AT STATION 1600 IAW SRM 53-00-07-2R-5 FIGURE 201, DETAIL II.
